# SDR DALA2024090308667

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ballscrew
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0534405) WEAR ON PHOPSPHATE COATING ALONG ALL BALLSCREW AT HORIZONTAL STABILIZER TRIM ACTUATOR. PER SCHEDULED MAINTENANCE THE HORIZONTAL STABILIZER TRIM ACTUATOR MUST BE REPLACED UNDER AMDS 2740-01077-0301.
